# SDR ASAA2018102926627

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,622 hours, 13,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156272
- Condition: Worn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SECONDARY HEAT EXCHANGER DIFFUSER WORN OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED SECONDARY HEAT EXCHANGER DIFUSER REF AMM 21-51-03.
